# SDR DXTA200701974

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 5,765 hours, 3,526 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 991444015
- Part serial: 306
- Condition: Inoperative
- Location: Ailerons
- Part time: 5,765 hours, 3,526 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING A "FLIGHT CONTROL FAULT" MESSAGE APPEARED AND THE 'AILERON FLIGHT CONTROL SHUTOFF LIGHT BLINKED. REPLACED "B" PCU (AILERON) , ADJUSTMENT & OPS. IAW. CE 750. M/M CE750. 27-11-05.
